MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; PISTON SYRINGE
Catalog Number 309623
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 1ml s/t w/ndl 27x1/2 rb had a syringe needle connectivity issue.The following information was provided by the initial reporter: material # 309623 batch # 5038159.Complaint via email.Takeda awareness date: 09 feb 2026.Product: gattex 5 mg patient kit, 30-count takeda lot: av25206ba (exp.31 january 2027).Component: bd dosing syringe description: syringe 1 ml, sterile, with needle 27g x 1/2" rb bd product no.: 309623 bd lot: 5038159.Complaint description caregiver reported to the field nurse, "the plastic dosing syringe needle keeps coming off, it happens from time to time, sometimes they have a good batch and sometimes they have a bad batch of syringes." country of origin: united states per pv, no ae identified.Additional information provided: the entire hub and needle assembly disconnects from the tip of the syringe.
 
Additional Manufacturer Narrative
Investigation summary: based on the investigation and with the sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.Recapping the needle is off label use.
 
Event or Problem Description
No additional information.

Brand Name
BD SAFETYGLIDE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24716517
Report Number1213809-2026-00161
Device Sequence Number5664723
Product Code FMF
UDI-Device Identifier00382903096237
UDI-Public(01)00382903096237(10)5038159
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309623
Device Lot Number5038159
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown